# SDR UALA2011083004661

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 61,367 hours, 21,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CREASE BEAM STA 324.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED STA 324 CREASE BEAM PER THE INSTRUCTIONS ON PD 57-53-174 AND EVA 81240 WITHOUT DEVIATION.
